Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swelling!..why?!

ive never swelled before..this is the worst my acne has ever gotten...

    From the album:

    accutane

    • 6 pictures
    • 0 comments
    • 35 image comments

    Photo Information for swelling!..why?!


    Recommended Comments

    Jus stay at it, accutane will work it jus needs a bit of time to work. I know this is annoying but jus hang in there.

    Share this comment


    Link to comment

    Hey man is this your first week of starting accutane...Make sure you dont pic at your acne or anything... Hopefully you dont get those pain ful zits that leave scars... Good luck..

    Share this comment


    Link to comment

    Your skin will improve really well. Use cetaphil cleanser and a Purpose or Cetaphil SPF15 moisturizer / lotion. Drink atleast 8 cups of water (8cups total=64oz).

    Keep us posted and hang in there.

    Share this comment


    Link to comment

    Don't worry,i am sure it is because it's the begening...it has to comeout somewhere.The more severe is the acne the more reaction there is...but its only for a little while,you will see how great your skin will feel when there are no more bumps!!! Hang on in there,its the hardest time,but it will work great! :D

    Share this comment


    Link to comment

    Hey.... thanks for posting your pics and I'm sure we will see major progress over. I know its hard and its easy to get discouraged, but don't be obsessing in the mirror and DON"T PICK, please don't pick.

    Its going to take time and Accutane has almost 100% chance of clearing you up, just keep thinking that.

    Share this comment


    Link to comment

    thanks ya ll...it is kinda hard goin through this but yeah...yah ima stop pickin at it..well i started using that benzoyl peroxide and a lot of moisturizer and i dont really get too dry anymore....except for my lips that is but yah...i stopped pickin at it...thanks again everyone ill keep ya ll updated...no ive been three weeks in with this accutane already...so far its been clearing up my cheeks a little but under my jaw is where its killin me..

    Share this comment


    Link to comment

    Hey hon. I'm so sorry you are going through such a tough time. Take good care of yourself and you will improve very soon. Keep us updated with pictures because it can be hard to be objective about your own progress. Remember, we are here to cheer you on!!!

    Share this comment


    Link to comment

    Hey, Just wanted to say that I think this accutane treatment will be very good for you...i am on my 4th month and i had cysts under the skin...about 8 at a time and i am completely clear....i have been for about 1 month now...Just hang in there and use alot of aquaphor on your lips...Believe me, this is the best treatment ever... i have tried everything and this is it...i do not regret doing this and if i had to i would do it again!

    Share this comment


    Link to comment

    hey i even think give up ....i know we all in here can do it......ya can do it too goood luck.... :D:D

    Share this comment


    Link to comment

    yeh brpother keep fighting the war will be over soon my man. we're all here for you brother

    Share this comment


    Link to comment

    Please keep updating your progress. My 16 year old son just started on accutane (Sotret - 70 a day) - on day 12. His acne looks a lot like yours. He is really struggling with this problem. 12 weeks ago he had maybe 3 or 4 pimples - went to derm & was put on retin-a micro w/clindagel & then duac - made him breakout severely - looks like your face. Now hoping accutane will help. He has all but given up hope. Thanks!

    Share this comment


    Link to comment

    Hi, I'm wondering if you could share with me what you eat and drink in a day and if you have ever done a liver flush before. Please include any important information such as being on antibiotics when young for an extended period of time, etc., any know disorders (other than acne), and if you have ever or are currently undergoing high stress situations (physical/verbal abuse, etc). Also, how long have you suffered and when did it become progressively worse?

    I am new to the board and could not figure out how to send you a private message. Feel free to send me a private reply rather than a posting.

    Kim

    Share this comment


    Link to comment

    Good luck!

    I will be back to check on ur progress!

    Im anxious to see how it is for you!

    Share this comment


    Link to comment

    are u asian?

    anyways , im not gonna say much but ill give u an advice . have a neosporin in hand if u accidently pop a zit or something accidently during sleeping , apply neo , it will help a lot , trust me. good luck man.

    Share this comment


    Link to comment

    ..well i started using that benzoyl peroxide and a lot of moisturizer and i dont really get too dry anymore....

    Hey Axsis,

    My Dermatologist said that I shouldn't use cleanser with benozyl peroxide whilst on roaccutane.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×